Translator Disclaimer
2014 On characterizations of Hopf hypersurfaces in a nonflat complex space form with commuting operators
In-Bae Kim, Dong Ho Lim, Hyunjung Song
Rocky Mountain J. Math. 44(6): 1923-1939 (2014). DOI: 10.1216/RMJ-2014-44-6-1923

Abstract

Let $M$ be a real hypersurface in a complex space form $\mn$, $c \neq 0$. In this paper we prove that if $\rx\li = \li\rx$ holds on $M$, then $M$ is a Hopf hypersurface, where $\rx$ and $\li$ denote the structure Jacobi operator and the induced operator from the Lie derivative with respect to the structure vector field $\xi$, respectively. We characterize such Hopf hypersurfaces of $\mn$.

Citation

Download Citation

In-Bae Kim. Dong Ho Lim. Hyunjung Song. "On characterizations of Hopf hypersurfaces in a nonflat complex space form with commuting operators." Rocky Mountain J. Math. 44 (6) 1923 - 1939, 2014. https://doi.org/10.1216/RMJ-2014-44-6-1923

Information

Published: 2014
First available in Project Euclid: 2 February 2015

zbMATH: 1315.53057
MathSciNet: MR3310955
Digital Object Identifier: 10.1216/RMJ-2014-44-6-1923

Subjects:
Primary: 53C40
Secondary: 53C15

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.44 • No. 6 • 2014
Back to Top